Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 28, 2011, 5:45 PM EDT for Laurens County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 5:45 PM EDT (21:45 UTC)
- Expired
- Jun 28, 2011, 6:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:15 PM EDT | TSTM WND DMG | Lowery, GA | 1 TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
795
WWUS82 KFFC 282145
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT TUE JUN 28 2011
GAZ097-282215-
545 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN SOUTHERN LAURENS COUNTY UNTIL 615 PM EDT...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF RENTZ...MOVING EAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3233 8309 3246 8289 3243 8270 3241 8270
3234 8275 3231 8272 3228 8276 3227 8275
3219 8286 3219 8290 3215 8299
TIME...MOT...LOC 2144Z 280DEG 8KT 3237 8289
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:37 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 28, 3:37 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT TUE JUN 28 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED MAINLY ACROSS CENTRAL GEORGIA THIS AFTERNOON...WITH LARGER RAIN SHIELD BACK IN AL. LATEST HI RES SHORT TERM MODELS INDICATING THAT CONVECTION SHOULD BE FOCUSED SOUTH OF THE ATL METRO AREA...WITH ISOLATED TO SCATTERED THUNDERSTORMS AT BEST ACROSS NORTH GEORGIA. GIVEN THAT PORTIONS OF THE SOUTH AND CENTRAL CWA EXPERIENCED THE BEST HEATING THIS MORNING AHEAD OF THE CLOUD SHIELD...THESE MODEL SOLUTIONS ARE BELIEVABLE...EVEN THOUGH 16Z HAND ANALYSIS SHOWS THE FRONTAL BOUNDARY JUST APPROACHING THE NW GA CORNER. MODELED MU CAPE RANGES IN THE 1500-2500 J/KG ACROSS THE AREA THIS AFTERNOON AND EVENING...AND LIFTED INDEX VALUES BELOW -4...SO STRONG TO ISOLATED SEVERE STORMS CAN STILL BE ANTICIPATED. EXPECT FRONT TO PUSH INTO NORTH GEORGIA THROUGH THE AFTERNOON...AND THEN STALL ACROSS THE SOUTHERN CWA WEDNESDAY AS BACKDOOR FRONT INFLUENCES THE NORTH GEORGIA MOUNTAINS. MODEL GUIDANCE POPS STILL SEEM A LITTLE LOW FOR TONIGHT AND WEDNESDAY...SO HAVE GENERALLY GONE LIKELY TO CATEGORICAL THIS AFTERNOON...THEN GOOD CHANCE TO LIKELY TONIGHT...AND DIMINISHING IT TO SLIGHT CHANCE TO CHANCE BY WEDNESDAY MORNING GENERALLY ACROSS CENTRAL GEORGIA. GUIDANCE TEMPERATURES ON THE SAME PAGE...WITHIN A FEW DEGREES. HAVE GONE WITH SLIGHTLY WARMER THAN GUIDANCE CONSENSUS ON THE LOWS AND SLIGHTLY COOLER ON THE HIGHS GIVEN THE CLOUD COVER AND RAIN ACTIVITY. AS DRY AIR MOVES IN BEHIND THE FRONT...THURSDAY MORNING LOWS EXPECTED TO BE A FEW DEGREES COOLER. 31 .LONG TERM /FRIDAY THROUGH TUESDAY/... RIDGE OF HIGH PRESSURE BUILDS OVER THE CENTRAL U.S. WEDNESDAY...AND AXIS PUSHES EAST...ENCOMPASSING THE SOUTHEAST BY THURSDAY AFTERNOON. THE REGION REMAINS UNDER THE INFLUENCE OF THE HIGH THROUGH THE HOLIDAY WEEKEND...LIMITING CONVECTION TO ISOLATED...DIURNALLY DRIVEN ACTIVITY...AND KEEPING TEMPERATURES HOT. A FEW UPPER LEVEL DISTURBANCES MAKE THEIR WAY INTO THE TN VALLEY...INCREASING POPS SLIGHTLY EARLY NEXT WEEK AS THE RIDGE BEGINS TO BREAK DOWN...LEAVING THE REGION UNPROTECTED. 31 && .AVIATION... 18Z UPDATE... VFR FORECAST AT ALL SITES...WITH MVFR DUE TO AFTERNOON/EVENING TSRA AND EARLY MORNING FOG. CONVECTION EXPECTED TO INITIATE AFTER 19Z AND MOVE THROUGH METRO ATL SITES TONIGHT. CONVECTION ALONG A BOUNDARY NEARING CSG...COULD HELP INITIATION AT MCN. CSG MAY SEE CHANCES OF TSRA FALL AFTER THOSE STORMS MOVE THROUGH...BUT MCN COULD SEE A LONG NIGHT OF STORMS AS CONVECTION THAT MOVES FROM THE NORTH COULD AFFECT THEM THROUGH 03Z. WINDS EXPECTED TO STAY W-NW AT MOST SITES...EXCEPT AHN WHICH COULD GO E-NE TOMORROW. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS...CIGS...AND VSBYS. MEDIUM CONFIDENCE ON PCPN AND CONVECTION TIMING. PREFERRED CAE WRF NMM AND NAM BUFR/GFS BUFR BLEND. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 68 93 / 60 10 20 10 ATLANTA 72 90 71 91 / 50 10 10 5 BLAIRSVILLE 67 87 64 87 / 40 10 10 20 CARTERSVILLE 70 90 66 91 / 40 10 10 10 COLUMBUS 74 93 73 94 / 60 30 10 10 GAINESVILLE 72 89 69 90 / 50 10 10 10 MACON 72 93 71 94 / 60 30 20 10 ROME 71 90 66 92 / 40 10 10 10 PEACHTREE CITY 69 90 68 91 / 50 20 10 5 VIDALIA 73 92 73 94 / 50 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31/10
Hazardous weather outlook, Jun 28, 5:15 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT TUE JUN 28 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS TO 60 MPH...AND LOCALLY HEAVY RAIN. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. A FEW WEAK WAVES ALONG THE FRONT WILL ALSO MOVE INTO THE STATE BRINGING ISOLATED TO SCATTERED SEVERE STORMS TO THE AREA. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 2000 TO 2500 RANGE ACROSS NORTH AND CENTRAL GEORGIA. THERE IS AN UPPER LEVEL RIDGE BUILDING INTO THE REGION FROM THE WEST...BUT IT DOES NOT LOOK LIKE IT WILL BE STRONG ENOUGH TO INHIBIT SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY AND THURSDAY...AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 28, 3:41 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 28 2011
GAZ108-282015-
341 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILCOX COUNTY UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCHELLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POPE CITY...SEVILLE...PITTS...ROCHELLE...OWENSBORO...
ANTIOCH CHURCH...BROWNING AND ABBEVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8361 3210 8355 3204 8330 3201 8330
3200 8328 3199 8329 3195 8326 3195 8324
3193 8322 3184 8325 3184 8338
TIME...MOT...LOC 1941Z 289DEG 15KT 3198 8349Special weather statement, Jun 28, 4:30 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT TUE JUN 28 2011
GAZ086-098-112-113-282115-
430 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TREUTLEN...
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 515 PM EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ACROSS THE INDICATED COUNTIES. THE
STRONGEST THUNDERSTORMS WERE LOCATED NEAR SOPERTON...NEAR
HIGGSTON...AND BETWEEN SWAINSBORO AND CANOOCHEE. THE THUNDERSTORMS
WERE DRIFTING SOUTHEAST AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3254 8203 3252 8215 3236 8225 3218 8219
3191 8223 3196 8254 3204 8261 3229 8265
3233 8275 3251 8266 3253 8257 3258 8260
3265 8247 3269 8250 3278 8240 3281 8242
3284 8233 3282 8215 3266 8208 3261 8200
TIME...MOT...LOC 2029Z 278DEG 4KT 3235 8262
19Special weather statement, Jun 28, 4:41 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT TUE JUN 28 2011
GAZ104>106-282130-
441 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN SOUTHEAST SUMTER...CRISP AND DOOLY
COUNTIES UNTIL 530 PM EDT...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINEHURST...TO DRAYTON...TO DESOTO. THE
THUNDERSTORMS WERE DRIFTING VERY SLOWLY SOUTHEAST.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3183 8386 3185 8391 3184 8394 3185 8395
3191 8394 3191 8411 3194 8411 3196 8408
3223 8368 3204 8361 3181 8362 3180 8380
TIME...MOT...LOC 2039Z 011DEG 2KT 3204 8385 3193 8404
19Special weather statement, Jun 28, 4:55 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE JUN 28 2011
GAZ107-109-282145-
455 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN PULASKI AND WESTERN DODGE COUNTIES
UNTIL 545 PM EDT...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARTFORD...MOVING SOUTHEAST AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3209 8331 3211 8336 3213 8337 3214 8341
3225 8353 3235 8344 3227 8335 3229 8334
3228 8333 3233 8328 3224 8312 3207 8330
TIME...MOT...LOC 2054Z 311DEG 5KT 3228 8342
19Special weather statement, Jun 28, 5:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT TUE JUN 28 2011
GAZ113-282145-
501 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN TOOMBS COUNTY UNTIL 545 PM EDT...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OHOOPEE...MOVING EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3208 8220 3202 8220 3201 8221 3211 8238
3227 8228 3224 8220 3218 8218 3215 8218
TIME...MOT...LOC 2101Z 280DEG 8KT 3215 8224
19Special weather statement, Jun 28, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT TUE JUN 28 2011
GAZ097-282215-
545 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN SOUTHERN LAURENS COUNTY UNTIL 615 PM EDT...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF RENTZ...MOVING EAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3233 8309 3246 8289 3243 8270 3241 8270
3234 8275 3231 8272 3228 8276 3227 8275
3219 8286 3219 8290 3215 8299
TIME...MOT...LOC 2144Z 280DEG 8KT 3237 8289The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:20 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 25 min |
| Jun 28, 1:45 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 30 min |
| Jun 28, 2:13 AM EDT | Special Weather Statement | FFC | White | 47 min |
| Jun 28, 3:32 AM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 28, 4:02 AM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 28, 9:38 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 22 min |
| Jun 28, 12:57 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Talbot | 47 min |
| Jun 28, 1:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jun 28, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 28, 2:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 28, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 22 min |
| Jun 28, 3:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jun 28, 3:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 28, 3:35 PM EDT | Special Weather Statement | FFC | Stewart | 25 min |
| Jun 28, 3:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 45 min |
| Jun 28, 4:41 PM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 40 min |
| Jun 28, 4:55 PM EDT | Special Weather Statement | FFC | Pulaski | 50 min |
| Jun 28, 5:01 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Jun 28, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Jun 28, 6:16 PM EDT | Special Weather Statement | FFC | Wheeler | 44 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.